# SDR CA040824004

- Difficulty date: May 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Open
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER GEAR UP SELECTION PILOTS RECEIVED BOTH SAFE AND UNSAFE LIGHTS (GREEN/RED) ON GEAR INDICATION PANEL BUT NO DOOR LIGHTS (ORANGE).  AFTER ONE RECYCLE PILOTS LEFT THE GEAR DOWN WITH 3 GREEN LIGHTS AND PROCEEDED TO DESTINATION.  PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) CONSULTED FOR FAULTS. (NWCENT PROX SENSOR OPEN) FOUND PRESENT.  NOSE WHEEL CENTERING PROXIMITY SENSOR REPLACED ACC AMM 32-61-06.
